Romuald Elie
Romuald Elie
Deepmind & Université Gustave Eiffel
Verified email at - Homepage
Cited by
Cited by
Discrete-time approximation of decoupled forward–backward SDE with jumps
B Bouchard, R Elie
Stochastic Processes and their Applications 118 (1), 53-75, 2008
Stochastic target problems with controlled loss
B Bouchard, R Elie, N Touzi
SIAM Journal on Control and Optimization 48 (5), 3123-3150, 2010
Optimal control under stochastic target constraints
B Bouchard, R Elie, C Imbert
SIAM Journal on Control and Optimization 48 (5), 3501-3531, 2010
Optimal lifetime consumption and investment under a drawdown constraint
R Elie, N Touzi
Finance and Stochastics 12 (3), 299-330, 2008
A simple constructive approach to quadratic BSDEs with or without delay
P Briand, R Elie
Stochastic processes and their applications 123 (8), 2921-2939, 2013
A note on existence and uniqueness for solutions of multidimensional reflected BSDEs
JF Chassagneux, R Elie, I Kharroubi
Electronic Communications in Probability 16, 120-128, 2011
A tale of a principal and many, many agents
R Elie, T Mastrolia, D Possamaï
Mathematics of Operations Research 44 (2), 440-467, 2019
Discrete-time approximation of BSDEs and probabilistic schemes for fully nonlinear PDEs
B Bouchard, R Elie, N Touzi
Advanced financial modelling 8, 91-124, 2009
Contracting theory with competitive interacting agents
R Elie, D Possamaï
SIAM Journal on Control and Optimization 57 (2), 1157-1188, 2019
Probabilistic representation and approximation for coupled systems of variational inequalities
R Elie, I Kharroubi
Statistics & probability letters 80 (17-18), 1388-1396, 2010
BSDE representations for optimal switching problems with controlled volatility
R Elie, I Kharroubi
Stochastics and Dynamics 14 (03), 1450003, 2014
Adding constraints to BSDEs with jumps: an alternative to multidimensional reflections
R Elie, I Kharroubi
ESAIM: Probability and Statistics 18, 233-250, 2014
Discrete-time Approximation of Multidimensional BSDEs with oblique reflections
JF Chassagneux, R Elie, I Kharroubi
The Annals of Applied Probability 22 (3), 971-1007, 2012
BSDEs with weak terminal condition
B Bouchard, R Elie, A Réveillac
Annals of Probability 43 (2), 572-604, 2015
Contrôle stochastique et méthodes numériques en finance mathématique
R Elie
ENSAE ParisTech, 2006
Kernel estimation of Greek weights by parameter randomization
R Elie, JD Fermanian, N Touzi
The Annals of Applied Probability 17 (4), 1399-1423, 2007
On the convergence of model free learning in mean field games
R Elie, J Pérolat, M Laurière, M Geist, O Pietquin
Proceedings of the AAAI Conference on Artificial Intelligence 34 (05), 7143-7150, 2020
COVID-19 pandemic control: balancing detection policy and lockdown intervention under ICU sustainability
A Charpentier, R Elie, M Laurière, VC Tran
Mathematical Modelling of Natural Phenomena 15, 57, 2020
BSDEs with mean reflection
P Briand, R Elie, Y Hu
arXiv preprint arXiv:1605.06301, 2016
When terminal facelift enforces Delta constraints
JF Chassagneux, R Elie, I Kharroubi
Finance and Stochastics 19 (2), 329-362, 2015
The system can't perform the operation now. Try again later.
Articles 1–20